# SDR SWAA2018120627404

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 6949956
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LANYARD LOOSE.  SECURED LANYARD IAW MT.
